MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS INTELLIVUE X3; MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)

PHILIPS MEDICAL SYSTEMS INTELLIVUE X3; MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)
Model Number 867030
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Unable to confirm serial number.A follow-up report will be submitted once the investigation is complete.
 
Event or Problem Description
The customer states that ecg leads were molded incorrectly.There was no reported patient incident/injury.
 
Additional Manufacturer Narrative
The issue was confirmed and a supplier corrective action was issued.
 
Event or Problem Description
The customer states that ecg leads were molded incorrectly.The device was not in use on a patient.

Brand Name
INTELLIVUE X3
Common Device Name
MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman road
andover MA 01810
MDR Report Key9559881
Report Number1218950-2020-00145
Device Sequence Number11368196
Product Code MHX
UDI-Device Identifier00884838011960
UDI-Public(01)00884838011960
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K171801
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number867030
Device Catalogue Number989803125851
Device Lot Number0918
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/25/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/11/2019
Supplement Date Received by Manufacturer12/11/2019
12/11/2019
Initial Report FDA Received Date01/07/2020
Supplement Report FDA Received Date01/29/2020
02/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1